Publications

Export 2 results:
Sort by: Author Title [ Type  (Asc)] Year
Journal Article
Fernandes, Vítor H., and Paulo G. Santos. "Endomorphisms of semigroups of order-preserving partial transformations." Semigroup Forum (10.1007/s00233-018-9948-z) (In Press). AbstractWebsite

In this paper we characterize the monoids of endomorphisms of the semigroups PO_n and POI_n of all order-preserving partial transformations and of all order-preserving partial permutations, respectively, of a finite n-chain.

Fernandes, V. H., M. M. Jesus, V. Maltcev, and J. D. Mitchell. "Endomorphisms of the semigroup of order-preserving mappings." Semigroup Forum. 81 (2010): 277-285.Website